# SDR GLBA2002038

- Difficulty date: March 18, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 14,902 hours, 19,969 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER SPLIT.  COULD NOT DUPLICATE, OPS CHECKED SATISFACTORY.
